# SDR SWAA2014032426364

- Difficulty date: March 6, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CHORD CRACKED AT BS 540, BETWEEN STRINGER 28L TO STRINGER 22L.  R & R T CHORD IAW SRM & DWG.
